Tuesday, July 26, 2011

Arimidex?

Today, after work, I could barely walk. It felt like every bone in my feet had been broken. I was detoured by some road work, and nearly cried with the frustration. I took my shoes off, and it helped a little, which makes me wonder if my feet were actually swollen. By the time I got home, I was hobbling and nauseated with the pain.

I took a pain killer. I have spent the afternoon in a drugged haze. I couldn't even work on my homework. My thinking was too muddled. Nothing made sense to me. This blog post probably does not make sense either.

6 comments:

Scotty said...

That's not good - hope you're feeling better soon, Debby.

Anonymous said...

Hope you are feeling better after a good rest Deb. Be kind to yourself. Pushing yourself too hard doesn't help us at our (and your although I know you are younger!) age and doesn't help the immune system either.

It may or may not be a side effect of Arimidex. It is not a common one, but of course it can happen. You have been working hard in awful heat for quite a while and your body may just be saying "STOP!!!" Have you been keeping your fluid intake up OK? The circulation in the feet can be affected a great deal by gravity and everybody's circulation cam be affected by heat. Put them up and wrap a cold wet towel around them. And if anyone wants to wait on you, do them a favour and let them.....

Love Barbx

jeanie said...

Listen to Mum.

Mary Paddock said...

I hope you're feeling better this morning Deb. What Barb said.

I'm sometimes amazed by how therapeutic just drinking enough water can be (not a cure all--but a huge help all the same).

Kelly said...

I hope you find time (meaning you're taking it easy) to post today and let us know how you're doing!!

Ditto on the water/fluid intake.

A Novel Woman said...

Hope you're feeling better. I have a friend who was just telling me the horrible reaction she had after being out in the sun while she was on a cruise. She passed out, terrible vertigo, confusion, etc. They think it was the Tamoxifen.